# SDR HALA9900019

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2610 · Detection System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 482 - NR 3 ENGINE  'A' LOOP WILL NOT TEST, 'B' TEST OK.  REMOVED AND REPLACED CONNECTOR PYLON LOOP 'A' NR 3 ENGINE.  'A' LOOP TEST OP CHECKED GOOD.  (M)
